Volume 5 (1963)


1 (January), 2 (October)

Iwano, M.;
Asymptotic Solutions of a System of Linear Ordinary Differential Equations Containing a Small Parameter, I
pp. 71--134.
Hukuhara, M.;
Une Propriete de l'Application $f(x,y,y',\cdots,y^{(n)})$
pp. 135--144.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles